# SDR AALA201805249027

- Difficulty date: April 29, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON STRINGER 43L BETWEEN FRAMES 56-57 IN AFT CARGO COMPARTMENT. REPLACED STRINGER 43L PER SRM 51-72-11 AND DRAWING D53470345.
